# SDR USAASB98249

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 273 - AFTER TAKEOFF FROM PHL, CREW RECEIVED A RT MAIN GEAR GREEN LIGHT WHICH WOULD NOT EXTINGUISH AFTER RECYCLING THE GEAR.  CREW DECIDED TO DIVERT TO CLT WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RT MLG PROXIMITY SENSOR AND ITS ASSOCIATED CONNECTOR D4574P (P/N BACC45FT18A14P) IN THE RT WHEELWELL.  CYCLED GEAR SEVERAL TIMES.  SYSTEM OPS CHECK AND INDICATION CHECK GOOD.  (X)
